# SDR DLM88040965

- Difficulty date: October 13, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 31,952 hours, 24,376 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: F/C Elect Outlet
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/C ELECT 110 OUTLET WIRING BURNED HOLES IN FUSELAGE.  REPLACED OUTLET, EXECUTED FLEET CAMPAIGN.
